Affordable Access

Random delays and the synchronization of chaotic maps.

Authors
  • Masoller, C
  • Martí, A C
Type
Published Article
Journal
Physical review letters
Publication Date
Apr 08, 2005
Volume
94
Issue
13
Pages
134102–134102
Identifiers
PMID: 15903993
Source
Medline
License
Unknown

Abstract

We investigate the dynamics of an array of chaotic logistic maps coupled with random delay times. We report that for adequate coupling strength the array is able to synchronize, in spite of the random delays. Specifically, we find that the synchronized state is a homogeneous steady state, where the chaotic dynamics of the individual maps is suppressed. This synchronization behavior is largely independent of the connection topology and depends mainly on the average number of links per node. We carry out a statistical linear stability analysis that confirms the numerical results and provides a better understanding of the nontrivial roles of random delayed interactions.

Report this publication

Statistics

Seen <100 times